# SDR CALA2010100600465

- Difficulty date: October 3, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 35,170 hours, 18,398 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - WHEN PERFORMED EA 5310-04437 OP 2 INSP FOUND CRACKED FRAME AT STA 360 BETWEEN STR 8L & 9L.  INSTALLED REPAIR ON FRAME AT STA 360 BETWEEN STR 8L AND 9L REF ECRA 5311-01506.
